# SDR QXEA2012090600998

- Difficulty date: September 6, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 26,610 hours, 27,573 cycles
- Engine: Pwc PW150A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 30P HAS CORROSION FWD OF FR -18.25.  REMOVED RIVETS AND STRINGER IAW SRM 51-42-05-02-01.  MATCH DRILLED NEW STRINGER IAW SRM 51-40-07-02-01.  INSTALLED Z CHANNEL IAW SRM 51-42-05-02-01.  APPLIED ALUMINIZED PAINT IAW SRM 51-25-15-02-01.  APPLIED TOPCOAT TO EXTERIOR SKIN IAW QSRM 51-25-15-02-01.
